# SDR SWAA2021111928558

- Difficulty date: October 8, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DUCT SUPPORT BRACKET AT STA 540+4; LBL 7; WL 166 ; / [01] UPDATED MEASUREMENTS; [02] REPLACED DUCT SUPPORT BRACKET AT STA 540+4 LBL 7 WL 166  PER SRM 51-40-02-0G-0; [03] VERIFIED REPLACEMENT OF THE PNEUMATIC DUCT SUPPORT BRACKET AT BS540+4 LBL7 WL166 PER
